Density estimates for a degenerate/singular phase-transition model

Arshak Petrosyan, Enrico Valdinoci

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We consider a Ginzburg-Landau type phase-transition model driven by a p-Laplacian type equation. We prove density estimates for absolute minimizers and we deduce the uniform convergence of level sets and the existence of plane-like minimizers in periodic media.

Original languageEnglish
Pages (from-to)1057-1079
Number of pages23
JournalSIAM Journal on Mathematical Analysis
Volume36
Issue number4
DOIs
Publication statusPublished - 1 Aug 2005
Externally publishedYes

Fingerprint Dive into the research topics of 'Density estimates for a degenerate/singular phase-transition model'. Together they form a unique fingerprint.

  • Cite this